I was on Lo Loestrin Fe for 2 months, and

Patient

Q: I was on Lo Loestrin Fe for 2 months, and in that time my period stopped. Now I've been off of it for 4 weeks, and i still haven't gotten my period. I'm very worried,

Symptoms:  No menstrual cycle
Doctor

A:   Hi,
Thanks for the query.

I understand your concern.
After stopping by birth control pills it will take some time for regularization periods.
That period may vary from person to person. As you didn't use contraception during this one month, better to rule out the possibility of pregnancy.
So, please go for urine pregnancy test once. If test gives negative result, consult your doctor and take tablets to induce withdrawal bleeding.
After that possibly your cycles may regularize in next months.

Take care

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews